Generalized additive partial linear models with high-dimensional covariates

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

9 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)1136-1161
Journal / PublicationEconometric Theory
Volume29
Issue number6
Publication statusPublished - Dec 2013
Externally publishedYes

Abstract

This paper studies generalized additive partial linear models with high-dimensional covariates. We are interested in which components (including parametric and nonparametric components) are nonzero. The additive nonparametric functions are approximated by polynomial splines. We propose a doubly penalized procedure to obtain an initial estimate and then use the adaptive least absolute shrinkage and selection operator to identify nonzero components and to obtain the final selection and estimation results. We establish selection and estimation consistency of the estimator in addition to asymptotic normality for the estimator of the parametric components by employing a penalized quasi-likelihood. Thus our estimator is shown to have an asymptotic oracle property. Monte Carlo simulations show that the proposed procedure works well with moderate sample sizes. Copyright © Cambridge University Press 2013.

Citation Format(s)

Generalized additive partial linear models with high-dimensional covariates. / Lian, Heng; Liang, Hua.
In: Econometric Theory, Vol. 29, No. 6, 12.2013, p. 1136-1161.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review